# SDR AALA201710199006

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 22,090 hours, 11,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A6476
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CATERING SLIDE 2L DEPLOYED HANDLE WAS NOT ARMED AND ECAM SHOWED 2L DOOR NOT ARMED SLIDE DEPLOYED WHEN CATERING OPENED DOOR FROM OUTSIDE. NSTALLED NEW RAFT ESCAPE/SLIDE ON 2L DOOR  INSPECTED ASSIST BOTTLE FOR PROPER CONFIGURATION AS WELL AS GIRT BAR AND LOCKS FOR DAMAGE NO DAMAE FOUND CHECKSK OK. INSTALLED NEW RAFT ESCAPE/SLIDE ON 2L DOOR.
